American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information
View Article: PDF

[3] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information
View Article: PDF

[4] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information
View Article: PDF

[5] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information
View Article: PDF

[6] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information
View Article: PDF

[7] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information
View Article: PDF

[8] Takahiro Kazami and Kôhei Uchiyama. Random walks on periodic graphs. Trans. Amer. Math. Soc. 360 (2008) 6065-6087. MR 2425703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Masayoshi Takeda and Kaneharu Tsuchida. Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007) 4031-4054. MR 2302522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. Dante DeBlassie and Pedro J. Méndez-Hernández. $\alpha$-continuity properties of the symmetric $\alpha$-stable process. Trans. Amer. Math. Soc. 359 (2007) 2343-2359. MR 2276623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dimitrios Betsakos. Addendum to ``Symmetrization, symmetric stable processes, and Riesz capacities''. Trans. Amer. Math. Soc. 356 (2004) 3821-3821. MR 2022718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dimitrios Betsakos. Symmetrization, symmetric stable processes, and Riesz capacities. Trans. Amer. Math. Soc. 356 (2004) 735-755. MR 2022718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. Bendikov and L. Saloff-Coste. Gaussian bounds for derivatives of central Gaussian semigroups on compact groups. Trans. Amer. Math. Soc. 354 (2002) 1279-1298. MR 1873006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] R. K. Getoor. Finely $\mu$-harmonic functions of a Markov process. Trans. Amer. Math. Soc. 354 (2002) 901-924. MR 1867363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Davar Khoshnevisan. Brownian sheet images and Bessel-Riesz capacity. Trans. Amer. Math. Soc. 351 (1999) 2607-2622. MR 1638246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard B. Sowers and Jang-Mei Wu. Thermal capacity estimates on the Allen-Cahn equation. Trans. Amer. Math. Soc. 351 (1999) 2553-2567. MR 1624210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Michel Marias. Eigenfunctions of the Laplacian on rotationally symmetric manifolds. Trans. Amer. Math. Soc. 350 (1998) 4367-4375. MR 1616007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Richard F. Bass and Krzysztof Burdzy. The Martin boundary in non-Lipschitz domains . Trans. Amer. Math. Soc. 337 (1993) 361-378. MR 1100692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Terry R. McConnell. A conformal inequality related to the conditional gauge theorem . Trans. Amer. Math. Soc. 318 (1990) 721-733. MR 957083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Sidney C. Port. Stable processes with drift on the line . Trans. Amer. Math. Soc. 313 (1989) 805-841. MR 997680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2